# SDR CA130718003

- Difficulty date: July 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,597 hours
- Engine: Pwa R985AN14B
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4526505
- Condition: Failed
- Location: Elt
- Component: Elt, Artex
- Component part number: ME406
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT G-SWITCH FAILED TO OPERATE DURING FUNCTION CHECK.   G-SWITCH REPLACED.
